Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 184–193 (Mi zvmmf3493)  

This article is cited in 6 scientific papers (total in 6 papers)

Computational problems for hydraulic systems

K. R. Aĭda-zade

Baku

Full text: PDF file (1083 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 125–132

Bibliographic databases:

UDC: 519.6:519.8
MSC: Primary 90C90; Secondary 65K05, 76M25, 82D05, 82D15, 76N15, 90-08
Received: 12.04.1988

Citation: K. R. Aǐda-zade, “Computational problems for hydraulic systems”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 184–193; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 125–132

Citation in format AMSBIB
\Bibitem{Aid89}
\by K.~R.~A{\v\i}da-zade
\paper Computational problems for hydraulic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 184--193
\mathnet{http://mi.mathnet.ru/zvmmf3493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987188}
\zmath{https://zbmath.org/?q=an:0702.90092}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 125--132
\crossref{https://doi.org/10.1016/0041-5553(89)90056-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3493
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. R. Aida-zade, D. A. Asadova, “Study of transients in oil pipelines”, Autom. Remote Control, 72:12 (2011), 2563–2577  mathnet  crossref  zmath  isi
    2. Tairov E.A., Levin A.A., Chistyakov V.F., “Primenenie teorii gidravlicheskikh tsepei v modelirovanii teploenergeticheskikh ustanovok”, Izvestiya Rossiiskoi akademii nauk. Energetika, 2011, no. 2, 142–147  elib
    3. Aidazade K.R., Ashrafova E.R., “Lokalizatsiya mest utechek v magistralnom nefteprovode pri nestatsionarnom rezhime”, Inzhenerno-fizicheskii zhurnal, 85:5 (2012), 1056–1063  elib
    4. Aidazade K.R., Asadova D.A., “Analiz rezhimov upravleniya perekhodnymi protsessami v nefteprovodakh”, Inzhenerno-fizicheskii zhurnal, 85:1 (2012), 123–131  elib
    5. K. R. Aida-zade, E. R. Ashrafova, “Raschet perekhodnykh rezhimov dvizheniya zhidkosti v truboprovodnykh setyakh”, Sib. zhurn. industr. matem., 18:2 (2015), 12–23  mathnet  crossref  mathscinet  elib
    6. K. R. Aida-zade, Y. R. Ashrafova, “Numerical leak detection in a pipeline network of complex structure with unsteady flow”, Comput. Math. Math. Phys., 57:12 (2017), 1919–1934  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:181
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021